Tohoku Mathematical Journal

On simple groups associated with the real simple Lie algebras

Eiichi Abe

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 14, Number 3 (1962), 244-262.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244115

Digital Object Identifier
doi:10.2748/tmj/1178244115

Mathematical Reviews number (MathSciNet)
MR0147585

Zentralblatt MATH identifier
0107.26302

Subjects
Primary: 14.50
Secondary: 20.75

Citation

Abe, Eiichi. On simple groups associated with the real simple Lie algebras. Tohoku Math. J. (2) 14 (1962), no. 3, 244--262. doi:10.2748/tmj/1178244115. https://projecteuclid.org/euclid.tmj/1178244115


Export citation

References